See Alike in...

Alike App

Browser

dogluver798

623d

i’m struggling with finding a new provider, my psychiatrist left the practice and when they gave me a new provider she wanted to take me off pretty much all of my medications. i tried looking for my psychatrist at another practice but i had no luck. i’ve been off my medication since june and i feel like i’m back to working 100x harder and i’m exhausted. i felt like my medications were so helpful and beneficial and im scared of falling back into the person i was before medication and therapy. have you guys had a similar experience with getting your medications essentially cut off and what do you do to make sure you got back on and stayed on?

Top reply
    • SBelleC

      615d

      Not sure if they accept your insurance but I recently started using PlushCare if you don't mind it being virtual (: I did a normal doctor's visit for my meds but I can do therapy if I want also. I have United Healthcare and my partner had Cigna, I know both of those they accept. They have a few others too (:

    • SBelleC

      615d

      Not sure if they accept your insurance but I recently started using PlushCare if you don't mind it being virtual (: I did a normal doctor's visit for my meds but I can do therapy if I want also. I have United Healthcare and my partner had Cigna, I know both of those they accept. They have a few others too (:

    • HippieGarbage

      617d

      I found my provider through my state insurance app, Babylon

    • Magpie42

      617d

      Psychologytoday.com is a great resource for therapists This can help you find a psychiatrist in your area. https://finder.psychiatry.org/

    • sassybrat01

      617d

      I haven't had medicine for my adhd since I was like 12 and it didn't last long cause the medicine I was on didn't work very well. It made me sick to my stomach. So my parents decided to permanently take me off of them. I've been fine without any kinds of medicines for it.

    • Tomato

      618d

      Hey, a few months after I started taking my meds, my psychiatrist said she wants to take me off my meds and I refused at the beginning. Then I convinced and she tapered off my meds - every few months just told me to take only a bit less. If I felt worse, we went back to the previous dose. So after a few months my meds were at the minimum dose, with the same effect but with minimum adverse effects.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion